# SDR DALA12011520938

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 938-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER AT RT CUSP WEB BTW X=-54 TO X=-60 FROM BS 938-1020.   CUSP WEB REPAIRED IAW 53-05 D FIG 827D AND ERA 398191-14MA REV B ASSOCIATED ER/A 39-819114 ADDED FOR AC 0938.
